Chebyshev polynomials on compact sets

Totik Vilmos: Chebyshev polynomials on compact sets.
Potential Analysis, 40 (4). pp. 511-524. ISSN 0926-2601 (2014)

[thumbnail of Chebyshevongeneralsets.pdf]
Chebyshevongeneralsets.pdf - Accepted Version

Download (182kB) | Preview
Item Type: Journal Article
Journal or Publication Title: Potential Analysis
Date: 2014
Volume: 40
Number: 4
Page Range: pp. 511-524
ISSN: 0926-2601
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2351688
DOI azonosító:
Date Deposited: 2013. Jul. 08. 10:15
Last Modified: 2018. Jul. 20. 14:51
Web of Science® Times Cited: 21 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year